# SDR GTIA021102

- Difficulty date: September 24, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO FS 220 CEILING AREA WEB CRACKED RBL 46 INCHES.  CUT OUT DAMAGED SECTION OF WEB.  FABRICATED FILLER AND DOUBLER.  INSTALLED DOUBLER AND FILLER.  (M)
